# SDR AALA201909099004

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 40,066 hours, 6,030 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: NSA85511385
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO LHR ON ACCOUNT OF LOW LEVEL OF YELLOW HYDRAULIC SYSTEM INDICATION. AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE FOUND A LEAKING T-FITTING DURING TROUBLESHOOTING. REMOVED AND REPLACED T-FITTING IAW AMM 29-13-03. OPS CHECK AND LEAK CHECK GOOD.
